# SDR FOTR20170405083

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458088
- Condition: Chafed
- Location: Bs 294.5
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED FRAME AT BS 294.5,  STRINGER 4R.
